Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An Abel map to the compactified Picard scheme realizes Poincaré duality

Jesse Leo Kass and Kirsten Wickelgren

Algebraic & Geometric Topology 15 (2015) 319–369
Bibliography
1 A B Altman, S L Kleiman, Compactifying the Picard scheme, Adv. in Math. 35 (1980) 50 MR555258
2 A B Altman, S L Kleiman, The presentation functor and the compactified Jacobian, from: "The Grothendieck Festschrift, Vol. I" (editors P Cartier, L Illusie, N M Katz, G Laumon, Y Manin, K A Ribet), Progr. Math. 86, Birkhäuser (1990) 15 MR1086881
3 D Arinkin, Cohomology of line bundles on compactified Jacobians, Math. Res. Lett. 18 (2011) 1215
4 D Arinkin, Autoduality of compactified Jacobians for curves with plane singularities, J. Algebraic Geom. 22 (2013) 363
5 M F Atiyah, Thom complexes, Proceedings London Math. Soc. 11 (1961) 291 MR0131880
6 U Bhosle, Generalized parabolic bundles and applications to torsionfree sheaves on nodal curves, Ark. 30 (1992) 187
7 S Bosch, W Lütkebohmert, M Raynaud, Néron models, 21, Springer (1990) MR1045822
8 M Brion, T Szamuely, Prime-to–p étale covers of algebraic groups and homogeneous spaces, Bull. Lond. Math. Soc. 45 (2013) 602
9 P Deligne, Cohomologie étale (SGA 41 2), 569, Springer (1977) MR0463174
10 M Demazure, A Grothendieck, editors, Schémas en groupes, I : Propriétés générales des schémas en groupes (SGA 3), 151, Springer (1970) MR0274458
11 M Demazure, A Grothendieck, editors, Schémas en groupes, II : Groupes de type multiplicatif, et structure des schémas en groupes généraux (SGA 3), 152, Springer (1970) MR0274459
12 E Esteves, M Gagné, S L Kleiman, Abel maps and presentation schemes, Comm. Algebra 28 (2000) 5961
13 E Esteves, M Gagné, S L Kleiman, Autoduality of the compactified Jacobian, J. London Math. Soc. 65 (2002) 591 MR1895735
14 E Esteves, F Rocha, Autoduality for treelike curves with planar singularities, Bull. Braz. Math. Soc. 44 (2013) 413
15 D Ferrand, Conducteur, descente et pincement, Bull. Soc. Math. France 131 (2003) 553 MR2044495
16 E M Friedlander, Étale homotopy of simplicial schemes, 104, Princeton Univ. Press (1982) MR676809
17 A Grothendieck, Revêtements étales et groupe fondamental : Séminaire de géométrie algébrique du Bois Marie 1960–61 (SGA 1), 224, Springer (1962) MR2017446
18 A Grothendieck, J Dieudonné, Eléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, II, Inst. Hautes Études Sci. Publ. Math. 24 (1965) 5
19 P Hu, On the Picard group of the stable 𝔸1–homotopy category, Topology 44 (2005) 609 MR2122218
20 D C Isaksen, Etale realization on the 𝔸1–homotopy theory of schemes, Adv. Math. 184 (2004) 37 MR2047848
21 J L Kass, An explicit non-smoothable component of the compactified Jacobian, J. Algebra 370 (2012) 326
22 J L Kass, Singular curves and their compactified Jacobians, from: "A celebration of algebraic geometry" (editors B Hassett, J McKernan, J Starr, R Vakil), Clay Math. Proc. 18, Amer. Math. Soc. (2013) 391
23 H Kleppe, S L Kleiman, Reducibility of the compactified Jacobian, Compositio Math. 43 (1981) 277 MR622452
24 M Melo, A Rapagnetta, F Viviani, Fourier–Mukai and autoduality for compactified Jacobians, I, arXiv:1207.7233
25 J S Milne, Étale cohomology, 33, Princeton Univ. Press (1980) MR559531
26 S Mochizuki, Topics in absolute anabelian geometry, I : Generalities, J. Math. Sci. Univ. Tokyo 19 (2012) 139
27 D Mumford, Abelian varieties, 5, Tata Institute (1970) MR0282985
28 D Mumford, Curves and their Jacobians, The University of Michigan Press, Ann Arbor, Mich. (1975) MR0419430
29 T Oda, C Seshadri, Compactifications of the generalized Jacobian variety, Trans. Amer. Math. Soc. 253 (1979) 1 MR536936